# SDR CA190731023

- Difficulty date: March 12, 2018
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF348C
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

(CAN) ADG AUTO-DEPLOY IN FLIGHT, CREW REPORTED INTERMITTENT POWER LOSS JUST BEFORE ADG DEPLOYMENT (FLICKERED). BOTH MAIN GENERATORS CAME BACK ON-LINE AND PLANE LANDED WITHOUT FURTHER INCIDENT,  BCA CONFIRMS IT IS NOT AN ENGINE FAILURE OR DUAL FAILURE BUT BOTH ENGINES WERE SHUTDOWN. WE CAN SEE PLA MOTION TOWARDS SHUTDOWN AND QUICK REACTION TO REV BACK UP (TC# 20190731023)
